MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 22G X 19MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 22G X 19MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of rect0210 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that leakage from y-site during infusion of obinutuzumab 15 mins after the 2nd increment i.E.45 mins into the infusion.The patient has received 50mls/hr, and was running at 100mls/hr.The nurse returned to the patient as he had called his buzzer to say his shirt was wet and the pump was stopped.The patient had already received immunoglobulin a viscous fluid and the pre-medications for the obinutuzumab with no concerns.The connections on the two hubs of the port were vygon needle free connectors.The pressure default on the pump is set at 150 psi no amendments were made to this.The catheter was flushed with only a small amount of saline to ascertain where the leak was coming from and this was the y-site of the connection of the ez huber, blood could also be aspirated back to confirm patency before removing.It was stated patient top slightly wet, no leakage to skin.Patient changed into a hospital gown.Infusion was stopped, huber safety infusion set changed.The port was de-accessed and safety device activated and the patient reassessed again for the rest of the treatment to be administered.The estimated potential maximum calculated loss for of the monoclonal antibody (anti-cancer treatment) was 15mins worth of drug at a rate of 100mls/hr is 25 mls.

Brand Name
EZ HUBER 22G X 19MM WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8322933
Report Number3006260740-2019-00194
Device Sequence Number19359303
Product Code FPA
UDI-Device Identifier00801741089343
UDI-Public(01)00801741089343
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG22-75Y
Device Lot NumberRECT0210
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1